# SDR YV3R2022052600530

- Difficulty date: May 17, 2022
- Submitted: May 26, 2022
- Operation: General aviation
- Aircraft: JA46M
- Make and model: Robsin R44RAVENII
- Aircraft serial: 12771
- Engine: Lyc IO540AE1A5
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: None
- Part number: C0211
- Part serial: 5094
- Condition: Defective
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED TAIL ROTOR GEARBOX ASSEMBLY P/N: C021-1 LEAKED FROM THE INPUT CARTRIDGE SEAL.
